On the theory of controllability of systems with distributed parameters
Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1998-2001
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_11_a26,
author = {S. A. Nefedov},
title = {On the theory of controllability of systems with distributed parameters},
journal = {Differencialʹnye uravneni\^a},
pages = {1998--2001},
year = {1983},
volume = {19},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_11_a26/}
}
S. A. Nefedov. On the theory of controllability of systems with distributed parameters. Differencialʹnye uravneniâ, Tome 19 (1983) no. 11, pp. 1998-2001. http://geodesic.mathdoc.fr/item/DE_1983_19_11_a26/